Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I was diagnosed with epilepsy over 15 years ago, and after I still continued to have attack despite being on Keppra, my neurologist decided to put me on Dilantin. I can’t say that Dilantin wasn’t more successful in controlling my seizures, because it definitely was, however I still had them about 1-2 a year while constantly feeling severe vertigo from Dilantin.

My new neurologist has told me to consider adding Tegretol to Dilantin, since adding Lamictal before this did not help much, but I’ve heard that it’s not safe at all to use Dilantin and Tegretol together?

Loading...

Hello, 

Dilantin and Tegretol have very serious side effects on their own, and it's not at all common for them to be used together mainly because they work in a similar way so one medication could amplify the good and the bad effects of the other. Most neurologist will resort to this only if every other option has been unsucessful and even then you'd have to be very closely monitored for any potential sighn of side effects. This is something you need to discuss with your neurologist in detail and make sure to weigh in the pros and cons of Dilantin/ Tegretol combo.

Reply

Loading...